# SDR ABXA20121204326

- Difficulty date: December 4, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 52,976 hours, 40,615 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T220021
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SLAT INBOARD AUX TRACK LOWER PANEL AT INBOARD ATTACH STRUT IS CORRODED ON INBOARD FORWARD SIDE OF STRUT.   REMOVED AND REPLACED INBOARD AUX TRACK RIB FOR NR 5 SLAT IAW B767 SRM 51-40-02.  ACFT WAS GROUNDED.
